|Today is my BIRTHDAY! Please answer my question!
Jul 23, 2006
No lie today is my birthday, i am turning 24(DOB 07/20/82). You would make my day by answering this question. Thanks a million! This is a question I have submitted before, so here it is pasted:
Doctor Bob, please help me. If I get the all clear from you I will be able to put this behind me. Thanks.
I have tested HIV Negative twice, once at 5 months, and once at 6 months. When I was tested I was using Triamcinolone Acetonide Ointment USP 0.1%, which is a corticosteroid, on my hands, feet, and sometimes on my face. I have taken the corticosteroid on and off for a while. I was also taking Claritin for allergies. I have a history of asthma and chronic bronchitis. I take no medication for the asthma, and have not been bothered by any symptoms since childhood.
Here are my questions:
1. Would the use of the corticosteroid product make my HIV test results inconclusive?
2. I have a thick yellow growth on the back of my tongue that somewhat scrapes off with a tongue scraper, but grows back very quickly, does this sound like thrush? And I am having all kinds of body break outs, and have now noticed that I am experiencing floaters... I am only 24! Also my blood pressure has been high the last few times I have been to the doctor (I am obese) Should I be very concerned?
3. How long would I need to be off the corticosteroid ointment before it is totally out of my system?
4. Do you suggest that I get tested again, or are my original tests good?
Thanks for all you do here. I have donated in the past, and I plan to do so again in the near future.
| Response from Dr. Frascino
1. Nope. Topical low-dose corticosteroids are not a problem.
2. Thrush is white, not yellow. Your stuff sounds more like post-nasal drip. The only thing in this part of the question you need to be concerned about is being obese. Time to sign up at Weight Watchers and hit the gym.
3. See answer to #1 above.
4. No need for retesting. HIV is not your problem. No way. No how.
Thanks for your donation! In return, I'll sing you a song. Ready?
Happy Birthday WOO-HOO Happy Birthday WOO-HOO Happy Birthday Dear Chubby Happy Birthday WOO-HOO
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Spots After Getting Head Worried I Have HIV
- Causes Of Vaginal Bleeding After Sex
- Is A Brownish Discoloration Vaginal Discharge Means You Have A Std?
- Is Dry Patches On My Penis A Sign Of Std?
- What Parts Of The Body Are Affected By Hepatitis?
- Can Hiv Subtype A/e Be Detected By Hiv Rapid Tests?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.